Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The Dirichlet problem for nonuniformly elliptic equations


Author: Neil S. Trudinger
Journal: Bull. Amer. Math. Soc. 73 (1967), 410-413
MathSciNet review: 0214916
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. David Gilbarg, Boundary value problems for nonlinear elliptic equations in 𝑛\ variables, Nonlinear Problems (Proc. Sympos., Madison, Wis., 1962) Univ. of Wisconsin Press, Madison, Wis., 1963, pp. 151–159. MR 0146506 (26 #4028)
  • 2. Philip Hartman and Guido Stampacchia, On some non-linear elliptic differential-functional equations, Acta Math. 115 (1966), 271–310. MR 0206537 (34 #6355)
  • 3. Philip Hartman, On quasilinear elliptic functional-differential equations, Differential Equations and Dynamical Systems (Proc. Internat. Sympos., Mayaguez, P.R., 1965), Academic Press, New York, 1967, pp. 393–407. MR 0221072 (36 #4124)
  • 4. Howard Jenkins and James Serrin, The Dirichlet problem for the minimal surface equation in higher dimensions, J. Reine Angew. Math. 229 (1968), 170–187. MR 0222467 (36 #5519)
  • 5. O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and quasilinear elliptic equations, Izd. Nauka, Moscow (1964). (Russian)
  • 6. Zane C. Motteler, Existence theorems for certain quasi-linear elliptic equations, Pacific J. Math. 17 (1966), 279–299. MR 0206477 (34 #6296)
  • 7. Guido Stampacchia, On some regular multiple integral problems in the calculus of variations, Comm. Pure Appl. Math. 16 (1963), 383–421. MR 0155209 (27 #5148)
  • 8. N. S. Trudinger, Quasilinear elliptic partial differential equations in n variables, Doctoral Dissertation, Stanford University, Department of Mathematics, July, 1966.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11771-3
PII: S 0002-9904(1967)11771-3